MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 8000 ISE 1800 MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 8000 ISE 1800 MODULE; CLINICAL CHEMISTRY ANALYZER
Catalog Number 05964075001
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2023
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter received questionable ise indirect k for gen.2 results from two patient samples tested on the cobas 8000 cobas ise module (double).The initial results were reported outside of the laboratory.The initial results were deemed questionable prompting the rerun of the patient samples on their other cobas 8000 ise module.Sample 1 the initial k result from the module with the patient sample in the primary tube was (b)(6).The repeat result from the other module with the patient sample in the primary tube was (b)(6).Sample 2 the initial k result from the module of the aliquoted patient sample was (b)(6).The repeat result from the other module of the aliquoted patient sample was (b)(6).The repeat results were deemed correct.
 
Additional Manufacturer Narrative
The electrode lot number and the expiration date were requested but not provided.The investigation reviewed the last calibration performed on 23-dec-2023; the results were within specifications.The investigation reviewed the qc recovery; the customer's target means and qc ranges were not provided.The customer stated that their qc recovery was acceptable before the event.The investigation reviewed the alarm trace; the trace contained "voltage level (ise 2)", "conditioning abnormal (ise 2)", and "calibration compensated limit (ise 2)" errors.The field service engineer (fse) inspected the module and found the internal standard bottle had a crack and was leaking.The customer replaced the bottle and ran a reagent prime.The customer performed qc with successful results.The fse performed precision testing with successful results.After service, no further issues were reported by the customer.The investigation determined the service actions resolved the issue.

Brand Name
COBAS 8000 ISE 1800 MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18476438
Report Number1823260-2024-00097
Device Sequence Number6398456
Product Code JJE
UDI-Device Identifier04015630946341
UDI-Public04015630946341
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K100853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05964075001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/23/2023
Initial Report FDA Received Date01/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age62 YR
Patient SexMale